# SDR AALA201703169010

- Difficulty date: March 13, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 12,072 hours, 4,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  COVE BULLNOSE EMERGENCY EXIT LIGHT AT 27ABC HAS A MISSING LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.  (CLOSED)
